Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 82, NWS Tallahassee, FL

May 17, 20075 counties in Alabama; 7 counties in Florida

NWS Tallahassee, FL issued this red flag warning at May 17, 2007, 5:14 PM CDT for 5 counties in Alabama; 7 counties in Florida. It was in force for 106 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 17, 2007, 5:14 PM CDT (22:14 UTC)
Expired
May 17, 2007, 7:00 PM CDT
In force
106 min
Issued by
NWS Tallahassee, FL

Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 45 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 10.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Eglin AFB/Valpar, FL at 12:00Z on 2007-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Eglin AFB/Valpar, FL at 12:00Z on 2007-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 172214
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
614 PM EDT THU MAY 17 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR
SOUTHEAST ALABAMA DUE TO A COMBINATION OF RELATIVE HUMIDITY BELOW
30 PERCENT...WIND AND KBDI ABOVE 500...

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR
THE EASTERN FLORIDA PANHANDLE DUE TO A COMBINATION OF RELATIVE
HUMIDITY BELOW 35 PERCENT AND WIND...

...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM
EDT /7 PM CDT/ FRIDAY FOR LOW RELATIVE HUMIDITY AND HIGH
DISPERSION INDEXES FOR THE FLORIDA BIG BEND AND PANHANDLE...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR LOW RELATIVE HUMIDITY FOR THE FLORIDA BIG
BEND AND PANHANDLE...

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM EDT FRIDAY FOR
LOW RELATIVE HUMIDITY FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR LOW RELATIVE HUMIDITY FOR SOUTHWEST AND
SOUTH CENTRAL GEORGIA...

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM CDT FRIDAY FOR
LOW RELATIVE HUMIDITY...WIND...AND DROUGHT CONDITIONS FOR
SOUTHEAST ALABAMA...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR LOW RELATIVE HUMIDITY...WIND...AND DROUGHT
CONDITIONS FOR SOUTHEAST ALABAMA...

.A COLD FRONT WILL EXIT THE REGION THIS EVENING...USHERING IN A
DRIER AIRMASS FOR THE WEEKEND. DAYTIME HEATING WILL COMBINE WITH
THIS DRY AIRMASS TO CAUSE RED FLAG CONDITIONS FRIDAY AFTERNOON.
SIMILAR CONDITIONS ARE POSSIBLE SATURDAY AFTERNOON.

FLZ007-009>014-181130-
/O.NEW.KTAE.FW.W.0082.070517T2214Z-070518T0000Z/
/O.CON.KTAE.FW.W.0081.070518T1600Z-070519T0000Z/
/O.CON.KTAE.FW.A.0067.070519T1600Z-070520T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-
514 PM CDT THU MAY 17 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT
FRIDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY. A
FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-181130-
/O.NEW.KTAE.FW.W.0082.070517T2214Z-070518T0000Z/
/O.CON.KTAE.FW.W.0081.070518T1700Z-070519T0000Z/
/O.CON.KTAE.FW.A.0067.070519T1600Z-070520T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
514 PM CDT THU MAY 17 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM CDT
FRIDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM CDT FRIDAY. A
FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ015>019-026>029-034-181130-
/O.CON.KTAE.FW.W.0081.070518T1600Z-070519T0000Z/
/O.CON.KTAE.FW.A.0067.070519T1600Z-070520T0000Z/
FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-
LAFAYETTE-DIXIE-
614 PM EDT THU MAY 17 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT
FRIDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT
FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH SATURDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ120>131-142>148-155>161-181130-
/O.CON.KTAE.FW.W.0081.070518T1800Z-070519T0000Z/
/O.CON.KTAE.FW.A.0067.070519T1800Z-070520T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
614 PM EDT THU MAY 17 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT
FRIDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT
FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH SATURDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

JAMSKI
1 follow-up statement
000 
WWUS82 KTAE 180008
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
808 PM EDT THU MAY 17 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM
EDT /7 PM CDT/ FRIDAY FOR LOW RELATIVE HUMIDITY AND HIGH
DISPERSION INDEXES FOR THE FLORIDA BIG BEND AND PANHANDLE...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR LOW RELATIVE HUMIDITY FOR THE FLORIDA BIG
BEND AND PANHANDLE...

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM EDT FRIDAY FOR
LOW RELATIVE HUMIDITY FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR LOW RELATIVE HUMIDITY FOR SOUTHWEST AND
SOUTH CENTRAL GEORGIA...

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM CDT FRIDAY FOR
LOW RELATIVE HUMIDITY...WIND...AND DROUGHT CONDITIONS FOR
SOUTHEAST ALABAMA...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR LOW RELATIVE HUMIDITY...WIND...AND DROUGHT
CONDITIONS FOR SOUTHEAST ALABAMA...

.A COLD FRONT WILL EXIT THE REGION THIS EVENING...USHERING IN A
DRIER AIRMASS FOR THE WEEKEND. DAYTIME HEATING WILL COMBINE WITH
THIS DRY AIRMASS TO CAUSE RED FLAG CONDITIONS FRIDAY AFTERNOON.
SIMILAR CONDITIONS ARE POSSIBLE SATURDAY AFTERNOON.

FLZ007-009>014-181130-
/O.EXP.KTAE.FW.W.0082.000000T0000Z-070518T0000Z/
/O.CON.KTAE.FW.W.0081.070518T1600Z-070519T0000Z/
/O.CON.KTAE.FW.A.0067.070519T1600Z-070520T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-
708 PM CDT THU MAY 17 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT
FRIDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING...
...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT
FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY
MORNING THROUGH SATURDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-181130-
/O.EXP.KTAE.FW.W.0082.000000T0000Z-070518T0000Z/
/O.CON.KTAE.FW.W.0081.070518T1700Z-070519T0000Z/
/O.CON.KTAE.FW.A.0067.070519T1600Z-070520T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
708 PM CDT THU MAY 17 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM CDT
FRIDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING...
...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM CDT
FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY
MORNING THROUGH SATURDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ015>019-026>029-034-181130-
/O.CON.KTAE.FW.W.0081.070518T1600Z-070519T0000Z/
/O.CON.KTAE.FW.A.0067.070519T1600Z-070520T0000Z/
FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-
LAFAYETTE-DIXIE-
808 PM EDT THU MAY 17 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT
FRIDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT
FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH SATURDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ120>131-142>148-155>161-181130-
/O.CON.KTAE.FW.W.0081.070518T1800Z-070519T0000Z/
/O.CON.KTAE.FW.A.0067.070519T1800Z-070520T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
808 PM EDT THU MAY 17 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT
FRIDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT
FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH SATURDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

JAMSKI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 17, 1:45 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, May 17, 1:45 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
245 PM EDT THU MAY 17 2007

.DISCUSSION...THE FRONT HAS PUSHED INTO THE BIG BEND AND SOUTHEAST
GEORGIA. ISOLATED SHOWERS HAVE DEVELOPED ALONG THE IMMEDIATE COAST
AND WERE MOVING TO THE EAST. MOST INLAND LOCATIONS WILL BE RAIN FREE
FOR THE REMAINDER OF THIS AFTERNOON.

&&

.SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)...A CLOSED UPPER LOW
CURRENTLY CENTERED NEAR DETROIT WILL DROP TO THE SOUTHEAST INTO
VIRGINIA BY FRIDAY NIGHT WHICH WILL DEEPEN THE EAST COAST TROUGH.
THIS LOW WILL THEN TRACK EAST NORTHEAST OFF THE NEW ENGLAND COAST BY
SATURDAY NIGHT WITH DEEP NORTH TO NORTHWEST FLOW RETURNING TO THE
LOCAL REGION FRIDAY AS THE TROUGH AXIS MOVES TO OUR EAST. THIS SETS
UP A VERY DRY PATTERN FOR THE SOUTHEAST ALONG WITH COOLER THAN
NORMAL TEMPERATURES. MIN TEMPS WILL BE IN THE LOWER TO MID 50S
INLAND AREAS THE NEXT SEVERAL NIGHTS. THE ONLY THING THAT MAY SPOIL
AN OTHERWISE NICE START TO THE WEEKEND...MAY BE SMOKE SPREADING BACK
INTO THE REGION AS THE LOW LEVEL FLOW VEERS TO THE EAST ON
SATURDAY.

.LONG TERM...(SUNDAY THROUGH THURSDAY)...HIGH PRESSURE AND DRIER AIR
WILL BE THE MAIN STORY THROUGHOUT THE REMAINDER OF THE WEEKEND AND
INTO THE UPCOMING WEEK. MONDAY THROUGH THE END OF THE PERIOD...
EXPECT TEMPS TO WARM BACK UP TO NEAR NORMAL AS AN UPPER RIDGE BUILDS
BACK ACROSS THE EASTERN U.S. AND THE SURFACE WINDS VEER AROUND
TOWARD THE EAST-SOUTHEAST OVER THE FORECAST AREA.

&&
.MARINE...WINDS WILL LIKELY INCREASE TO EXERCISE CAUTION CONDITIONS
ACROSS THE OFFSHORE SEGMENTS TONIGHT THROUGH FRIDAY. OVER THE
WEEKEND WINDS AND SEAS SHOULD BE BELOW HEADLINE CRITERIA THROUGHOUT
THE MARINE AREA AS THE WINDS SHIFT AROUND TO THE EAST.

&&

.AVIATION...SCATTERED SHOWERS CONTINUE ACROSS PORTIONS OF SOUTH
CENTRAL GEORGIA AND THE FLORIDA BIG BEND THIS EARLY AFTERNOON...NEAR
A SLOW-MOVING COLD FRONT AND SEA BREEZE FRONTS. WE EXPECT ALL TAF
SITES TO HAVE PREVAILING VFR CONDITIONS FOR THE REMAINDER OF THE
DAY. WE DO EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE
ALONG AND EAST OF A LINE FROM KABY TO KAAF UNTIL SUNSET. MVFR TO
LOCAL IFR VIS AND CIGS WILL OCCUR IN THESE SHOWERS. WE CURRENTLY DO
NOT HAVE RAIN AT ANY OF OUR TAF SITES...BUT WE WILL WATCH THE LATEST
SATELLITE AND RADAR TRENDS CLOSELY TO SEE IF WE SHOULD ADD SHOWERS
TO ANY OF THE EASTERN TERMINALS. WINDS WILL INCREASE OUT OF THE
NORTH FROM WEST TO EAST THIS AFTERNOON AS THE COLD FRONT SLOWLY
MOVES EAST. THE VIS AT KVLD IS FORECAST TO OCCASIONALLY DROP TO 5 OR
6SM IN SMOKE TODAY AND TONIGHT. THE VISIBILITY WILL BE MORE REDUCED
ACROSS EASTERN PORTIONS OF TWEB ROUTE 112.

&&

.FIRE WEATHER...THE FIRE WEATHER WATCH THAT WAS IN PLACE FOR ALL OF
OUR CWA FRIDAY HAS BEEN UPGRADED TO A RED FLAG WARNING. LOOKS LIKE
SIMILAR CONDITIONS ON SATURDAY SO WE WILL ISSUE A FIRE WEATHER WATCH
FOR THE ENTIRE TRI-STATE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  56 84 54 85 53/ 00 00 00 00 00
PANAMA CITY  60 84 60 84 59/ 00 00 00 00 00
DOTHAN       54 81 54 81 55/ 00 00 00 00 00
ALBANY       55 83 53 82 50/ 00 00 00 00 00
VALDOSTA     58 83 53 82 52/ 20 00 00 00 00
CROSS CITY   62 86 56 85 55/ 20 00 00 00 00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING IN EFFECT FRIDAY AFTERNOON THROUGH FRIDAY
     EVENING ALL ZONES.
     FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON THROUGH
     SATURDAY EVENING ALL ZONES.
GA...RED FLAG WARNING IN EFFECT FRIDAY AFTERNOON THROUGH FRIDAY
     EVENING ALL ZONES.
     FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON THROUGH
     SATURDAY EVENING ALL ZONES.
FL...RED FLAG WARNING IN EFFECT FRIDAY AFTERNOON THROUGH FRIDAY
     EVENING ALL ZONES.
     FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON THROUGH
     SATURDAY EVENING ALL ZONES.

&&

AVIATION/FIRE WX...FOURNIER
LONG TERM DISCUSSION...GIBBS
SHORT TERM/MARINE...BARRY
Hazardous weather outlook, May 17, 4:20 AM CDT, 12 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
520 AM EDT THU MAY 17 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-180930-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
520 AM EDT THU MAY 17 2007 /420 AM CDT THU MAY 17 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
THE COLD FRONT WILL PASS THROUGH THE REGION TODAY USHERING IN A
SLIGHTLY COOLER AND MUCH DRIER AIRMASS. NORTHERLY WINDS IN THE
WAKE OF THE FRONT SHOULD KEEP SMOKE FROM THE SOUTHEAST GEORGIA
FIRES EAST OF THE AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
DRIER AIR WILL COMBINE WITH WARMER TEMPERATURES TO PRODUCE LOW
RELATIVE HUMIDITY VALUES ACROSS THE AREA BEGINNING FRIDAY AFTERNOON.
THESE CONDITIONS WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT ARE
ONGOING OR MAY DEVELOP. NORTHEASTERLY WINDS THIS WEEKEND WILL
LIKELY BRING THE SMOKE FROM THE FIRES BACK OVER THE AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

GIBBS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 2:09 PM CDTFire Weather WatchTAECoffee, Dale, Geneva, Henry, Houston23 hr
May 17, 2:09 PM CDTRed Flag WarningTAECoffee, Dale, Geneva, Henry, Houston29 hr

Nearby

Red Flag Warnings in Florida, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.